Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equivalence of tamely ramified $ v$-rings


Author: Nickolas Heerema
Journal: Proc. Amer. Math. Soc. 17 (1966), 1207-1210
MSC: Primary 13.98
MathSciNet review: 0207687
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.98

Retrieve articles in all journals with MSC: 13.98


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0207687-7
Article copyright: © Copyright 1966 American Mathematical Society